# SDR DXTA2016092406310

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N881QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0050
- Aircraft time: 5,139 hours, 3,673 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 307081614
- Part serial: 071789322660
- Condition: Failed
- Location: Engine
- Part time: 3,920 hours, 2,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 400, THE RIGHT ENGINE ROLLED BACK THEN WENT BACK TO NORMAL. ROLL BACK WAS ENOUGH TO MAKE THE PLANE YAW. RETURNED TO DEPARTURE.  REPLACED INLET PRESSURE AND TEMPERATURE SENSOR.
